# SDR CALA2013120993552

- Difficulty date: December 6, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 62,092 hours, 17,252 cycles
- Engine: Pwa PW2037
- System (JASC): 5751 · Ailerons
- Part: Seal
- Part number: 113N232024
- Condition: Broken
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON RT SIDE HAS BROKEN GAP SEAL.  PLACED ON CF IAW ECRA 573-01528.
